# SDR SWAA2024120273020

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,255 hours, 18,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALL LIGHT ON AFT OVERHEAD EXIT SIGN INOP<[01] REMOVED AND REPLACED O/H CALL LIGHT LAMP REF BOEING 737 AMM 33-51-01. OPS CHECKED GOOD.
